You are here

Department of Analysis

Name: Department of Analysis
Address: 4032 Debrecen, Egyetem tér 1.
Fax: (52) 512-728
Website of the institution: http://math.unideb.hu/analizis/

Publication list

Uploaded publications:
711
Publications in DEA:
579
OA:
120
Date range:
1952-2024
2024
  1. Rehman, S., Nawaz, R., Zia, F., Fewster-Young, N., Ali, A.: A comparative analysis of Noyes-Field model for the non-linear Belousov-Zhabotinsky reaction using two reliable techniques.
    Alexandria Engineering Journal 93 259-279, 2024.
    Journal metrics:
    Q1 Engineering (miscellaneous) (2023)
  2. Boros, Z., Menzer, R.: An alternative equation for generalized monomials involving measure.
    Publ. Math. Debr. 104 (1-2), 171-183, 2024.
    Journal metrics:
    Q3 Mathematics (miscellaneous) (2023)
  3. Inc, M., Hussain, S., Ali, A., Iqbal, M., Ashraf, R., Tarar, M., Adnan, M.: Analyzing solitary wave solutions of the nonlinear Murray equation for blood fow in vessels with non-uniform wall properties.
    Sci. Rep. 14 (1), 1-13, 2024.
    Journal metrics:
    D1 Multidisciplinary (2023)
  4. Abdul-Hassan, N., Kadum, Z., Ali, A.: An Efficient Third-Order Scheme Based on Runge-Kutta and Taylor Series Expansion for Solving Initial Value Problems.
    Algorithms. 17 (3), 1-12, 2024.
    Journal metrics:
    Q2 Computational Mathematics (2023)
    Q3 Computational Theory and Mathematics (2023)
    Q2 Numerical Analysis (2023)
    Q3 Theoretical Computer Science (2023)
  5. Páles, Z., Shihab, M.: Cauchy-Schwarz-type inequalities for solutions of Levi-Civita-type functional equations.
    Period. Math. Hung. [Epub ahead of print] (-), -, 2024.
    Journal metrics:
    Q2 Mathematics (miscellaneous) (2023)
  6. Barczy, M., Páles, Z.: Comparison and Equality of Bajraktarević-type [psi]-estimators.
    REVSTAT - Statistical Journal [Epub ahead of print] (-), -, 2024.
    Journal metrics:
    Q4 Statistics and Probability (2023)
  7. Amir, M., Ali, Q., Raza, A., Almusawa, M., Hamali, W., Ali, A.: Computational results of convective heat transfer for fractionalized Brinkman type tri-hybrid nanofluid with ramped temperature and non-local kernel.
    Ain Shams Eng. J. 15 (3), 1-11, 2024.
    Journal metrics:
    Q1 Engineering (miscellaneous) (2023)
  8. Kulachi, M., Ahmad, A., Hincal, E., Ali, A., Farman, M., Taimoor, M.: Control of conjunctivitis virus with and without treatment measures: A bifurcation analysis.
    Journal of King Saud University - Science 36 (7), 1-8, 2024.
    Journal metrics:
    Q1 Multidisciplinary (2023)
  9. Mzili, T., Mzili, I., Riffi, M., Kurdi, M., Ali, A., Pamucar, D., Abualigah, L.: Enhancing COVID-19 vaccination and medication distribution routing strategies in rural regions of Morocco: A comparative metaheuristics analysis.
    Informatics in Medicine Unlocked 46 1-13, 2024.
    Journal metrics:
    Q2 Health Informatics (2023)
  10. Páles, Z., Pasteczka, P.: Estimating the Hardy Constant of Nonconcave Homogeneous Quasideviation Means.
    Ann. Math. Silesianae. 38 (1), 78-92, 2024.
  11. Raza, A., Stadoleanu, O., Abed, A., Ali, A., Sallah, M.: Heat transfer model analysis of fractional Jeffery-type hybrid nanofluid dripping through a poured microchannel.
    International Journal of Thermofluids. 22 1-14, 2024.
    Journal metrics:
    D1 Condensed Matter Physics (2023)
    D1 Fluid Flow and Transfer Processes (2023)
    D1 Mechanical Engineering (2023)
  12. Grünwald, R., Páles, Z.: Local and global Hölder- and Minkowski-type inequalities for nonsymmetric generalized Bajraktarević means.
    J. Math. Anal. Appl. 535 (2), 1-22, 2024.
    Journal metrics:
    Q1 Analysis (2023)
    Q2 Applied Mathematics (2023)
  13. Ismael, M., Hat, S., Alabdali, O., Lone, S., Ali, A.: Modified optimal auxiliary functions method for approximate-analytical solutions in fractional order nonlinear Foam Drainage equations.
    Partial Differential Equations in Applied Mathematics. 10 1-6, 2024.
    Journal metrics:
    Q1 Analysis (2023)
    Q2 Applied Mathematics (2023)
  14. Páles, Z., Shihab, M.: On convexity properties with respect to a Chebyshev system.
    J. Math. Anal. Appl. 530 (2), 1-20, 2024.
    Journal metrics:
    Q1 Analysis (2023)
    Q2 Applied Mathematics (2023)
  15. Khan, F., Khalid, M., Ali, A., Bazighifan, O., Ghanim, F.: Pollutant dynamics in a subterranean estuary (Waquoit Bay, MA, USA) via mathematical modeling.
    Results in Engineering. 21 1-12, 2024.
    Journal metrics:
    Q1 Engineering (miscellaneous) (2023)
  16. Gselmann, E., Kiss, G.: Polynomial Equations for Additive Functions I: The Inner Parameter Case.
    Results Math. 79 (2), 1-37, 2024.
    Journal metrics:
    Q2 Applied Mathematics (2023)
    Q2 Mathematics (miscellaneous) (2023)
  17. Gselmann, E., Kiss, G.: Polynomial equations for additive functions II. The mixed parameter case.
    Rev. Real Acad. Cienc. Exactas Fis. Nat. Ser. A-Mat. 118 (3), 1-35, 2024.
    Journal metrics:
    Q1 Algebra and Number Theory (2023)
    Q1 Analysis (2023)
    Q1 Applied Mathematics (2023)
    Q2 Computational Mathematics (2023)
    Q1 Geometry and Topology (2023)
  18. Ali, A., Jawad, S., Ali, A., Winter, M.: Stability Analysis for the Phytoplankton-Zooplankton Model with Depletion of Dissolved Oxygen and Strong Allee Effects.
    Results in Engineering. [Epub ahead of print] 1-41, 2024.
    Journal metrics:
    Q1 Engineering (miscellaneous) (2023)
2023
  1. Alalhareth, F., Atta, U., Ali, A., Ahmad, A., Alharbi, M.: Analysis of Leptospirosis transmission dynamics with environmental effects and bifurcation using fractional-order derivative.
    Alex. Eng. J. 80 372-382, 2023.
    Journal metrics:
    Q1 Engineering (miscellaneous)
  2. Nawaz, R., Iqbal, A., Bakhtiar, H., Alhilfi, W., Fewster-Young, N., Ali, A., Potcelan, A.: A New Extension of Optimal Auxiliary Function Method to Fractional Non-Linear Coupled ITO System and Time Fractional Non-Linear KDV System.
    Axioms. 12 (9), 1-17, 2023.
  3. Ashraf, R., Nawaz, R., Alabdali, O., Fewster-Young, N., Ali, A., Ghanim, F., Alb, L.: A New Hybrid Optimal Auxiliary Function Method for Approximate Solutions of Non-Linear Fractional Partial Differential Equations.
    Fractal Fract. 7 (9), 1-18, 2023.
    Journal metrics:
    Q2 Analysis
    Q2 Statistical and Nonlinear Physics
    Q2 Statistics and Probability
  4. Kiss, T.: A Pexider equation containing the arithmetic mean.
    Aequ. Math. [Epub ahead of print] (-), -, 2023.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
  5. Gát, G., Goginava, U.: Cesàro means with varying parameters of Walsh-Fourier series.
    Period. Math. Hung. 87 (1), 57-74, 2023.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  6. Khan, I., Nawaz, R., Ali, A., Akgul, A., Lone, S.: Comparative analysis of the fractional order Cahn-Allen equation.
    Partial Differential Equations in Applied Mathematics. 8 1-8, 2023.
    Journal metrics:
    Q1 Analysis
    Q2 Applied Mathematics
Show all
updated: 2024-07-09, 01:50

SCImago quartiles of
scientific journal articles

Number of scientific articles: 602
Q1/D1 14 (2.3%)
Q1 78 (13%)
Q2 151 (25.1%)
Q3 81 (13.5%)
Q4 26 (4.3%)
N/A 266 (44.2%)
-
OK

SCImago subject areas and categories

Mathematics (316)
Mathematics (miscellaneous) (209)
Applied Mathematics (135)
Analysis (71)
Discrete Mathematics and Combinatorics (56)
Algebra and Number Theory (31)
Geometry and Topology (21)
Numerical Analysis (18)
Mathematical Physics (9)
Control and Optimization (8)
Statistics and Probability (8)
Modeling and Simulation (7)
Computational Mathematics (6)
Theoretical Computer Science (4)
Engineering (19)
Engineering (miscellaneous) (17)
Electrical and Electronic Engineering (1)
Mechanical Engineering (1)
Computer Science (18)
Computer Science (miscellaneous) (11)
Computational Theory and Mathematics (2)
Software (2)
Artificial Intelligence (1)
Computer Science Applications (1)
Signal Processing (1)
Physics and Astronomy (16)
Statistical and Nonlinear Physics (11)
Physics and Astronomy (miscellaneous) (6)
Condensed Matter Physics (1)
Social Sciences (10)
Education (9)
Social Sciences (miscellaneous) (1)
Sociology and Political Science (1)
Multidisciplinary (5)
Multidisciplinary (5)
Chemical Engineering (4)
Fluid Flow and Transfer Processes (4)
Chemistry (3)
Chemistry (miscellaneous) (3)
Decision Sciences (3)
Statistics, Probability and Uncertainty (2)
Management Science and Operations Research (1)
Materials Science (2)
Electronic, Optical and Magnetic Materials (1)
Materials Science (miscellaneous) (1)
Psychology (2)
Psychology (miscellaneous) (2)
Medicine (1)
Health Informatics (1)

Genre chart

Year chart

Language chart

Journals

Show more

Researchers

Bessenyei Mihály
Bessenyei Mihály
mathematician
Show all
Bessenyei Mihály
Bessenyei Mihály
mathematician
Boros Zoltán
Boros Zoltán
mathematician
Daróczy Zoltán
Daróczy Zoltán
mathematician
Gselmann Eszter
Gselmann Eszter
mathematician
Maksa Gyula
Maksa Gyula
mathematician
Mészáros Fruzsina
Mészáros Fruzsina
mathematician
Molnár Lajos
Molnár Lajos
mathematician
Páles Zsolt
Páles Zsolt
mathematician
Székelyhidi László
Székelyhidi László
mathematician